# SDR ASOA201807157126

- Difficulty date: July 15, 2018
- Submitted: July 15, 2018
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 145864
- Aircraft time: 36,254 hours, 22,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK WHEN INSPECTION FOUND A DENT IN FUSELAGE AT FRAME 4 FWD OF THE BATTERY COMPARTMENT. MAINTENANCE REPAIRED AREA IAW EC/TC 2018-070057. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
